# SDR USAAD97159

- Difficulty date: September 18, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N825US
- Make and model: Doug DC-9-82
- Aircraft serial: 49237
- Engine: Pwa JT8D217
- System (JASC): 7510 · Engine Anti-Icing System
- Part: Anti-Ice Duct
- Part number: 13277503
- Condition: Failed
- Location: Lt Engine
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

PBI - FL 1681 - AFTER TAKEOFF, CREW RECEIVED THE LEFT ENGINE FIRE WARNING INDICATION.  CREW WENT THROUGH EMERGENCY PROCEDURES AND WARNING EXTINGUISHED (ENGINE WAS NOT SHUT DOWN).  FLIGHT RETURNED TO PBI AND LANDED WITH NO FURTHER INCIDENT.  MAINTENANCE FOUND THE ANTI-ICING DUCT BLOWN AND REPLACED IT.  DAMAGE RESULTED TO THE COWLING.  DAMAGE BEING REPAIRED. (M)
